Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 12, Issue 4 - Nov 2005
Volume 12, Issue 3 - Aug 2005
Volume 12, Issue 2 - May 2005
Volume 12, Issue 1 - Feb 2005
Selecting the target year
THE SPECTRAL PROPERTY
OF p-HYPONORMAL OPERATORS
Lee, Jun-Ik ;
The Pure and Applied Mathematics, volume 12, issue 3, 2005, Pages 161~167
In this note we consider the projective property
of p-hyponormal operators and log-hyponormal operators.
EXISTENCE AND ASYMPTOTICS FOR THE TOPOLOGICAL CHERN-SIMONS VORTICES OF THE CP(1) MODEL
NAM HEE-SEOK ;
The Pure and Applied Mathematics, volume 12, issue 3, 2005, Pages 169~178
In this paper we study the existence and local asymptotic limit of the topological Chern-Simons vortices of the CP(1) model in
. After reducing to semilinear elliptic partial differential equations, we show the existence of topological solutions using iteration and variational arguments & prove that there is a sequence of topological solutions which converges locally uniformly to a constant as the ChernSimons coupling constant goes to zero and the convergence is exponentially fast.
MULTIPLE EXISTENCE AND UNIQUENESS OF AN ELLIPTIC EQUATION WITH EXPONENTIAL NONLINEARITY
CHOE KWANGSEOK ; NAM HEE-SEOK ;
The Pure and Applied Mathematics, volume 12, issue 3, 2005, Pages 179~191
In this paper we consider a Dirichlet problem in the unit disk. We show that the equation has a unique or multiple solutions according to the range of the parameter. Moreover, we prove that the equation admits a nonradial bifurcation at each branch of radial solutions.
INTUITIONISTIC FUZZY IDEALS OF A RING
Hur, Kul ; Jang, Su-Youn ; Kang, Hee-Won ;
The Pure and Applied Mathematics, volume 12, issue 3, 2005, Pages 193~209
We introduce the notions of intuitionistic fuzzy prime ideals, intuitionistic fuzzy completely prime ideals and intuitionistic fuzzy weakly completely prime ideals. And we give a characterization of intuitionistic fuzzy ideals and establish relationships between intuitionistic fuzzy completely prime ideals and intuitionistic fuzzy weakly completely prime ideals.
NATURAL FRENET EQUATIONS OF NULL CURVES
JIN, Dae-Ho ;
The Pure and Applied Mathematics, volume 12, issue 3, 2005, Pages 211~221
The purpose of this paper is to study the geometry of null curves in a Lorentzian manifold (M, g). We show that it is possible to construct new type of Frenet equations of null curves in M, supported by two examples.
FURTHER SUMMATION FORMULAS FOR THE APPELL'S FUNCTION
CHOI JUNESANG ; HARSH HARSHVARDHAN ; RATHIE ARJUN K. ;
The Pure and Applied Mathematics, volume 12, issue 3, 2005, Pages 223~228
In 2001, Choi, Harsh & Rathie [Some summation formulas for the Appell's function
. East Asian Math. J. 17 (2001), 233-237] have obtained 11 results for the Appell's function
with the help of Gauss's summation theorem and generalized Kummer's summation theorem. We aim at presenting 22 more results for
with the help of the generalized Gauss's second summation theorem and generalized Bailey's theorem obtained by Lavoie, Grondin & Rathie [Generalizations of Whipple's theorem on the sum of a
. J. Comput. Appl. Math. 72 (1996), 293-300]. Two interesting (presumably) new special cases of our results for
are also explicitly pointed out.
ON SPHERICALLY CONCAVE FUNCTIONS
KIM SEONG-A ;
The Pure and Applied Mathematics, volume 12, issue 3, 2005, Pages 229~235
The notions of spherically concave functions defined on a subregion of the Riemann sphere P are introduced in different ways in Kim & Minda [The hyperbolic metric and spherically convex regions. J. Math. Kyoto Univ. 41 (2001), 297-314] and Kim & Sugawa [Charaterizations of hyperbolically convex regions. J. Math. Anal. Appl. 309 (2005), 37-51]. We show continuity of the concave function defined in the latter and show that the two notions of the concavity are equivalent for a function of class
. Moreover, we find more characterizations for spherically concave functions.